# SDR AALA202212120929

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10159
- Aircraft time: 7,356 hours, 1,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SLIDING WINDOW DOES NOT AUTOMATICALLY LOCK WHEN OPEN. MAINTENANCE LUBRICATED CAPTAINS SLIDING WINDOW LOCKING MECHANISM.
